MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Used the first date of the month of the aware date as no event date was provided.Device is a combination product.Device evaluated by mfr.: synergy ii us mr 4.00 x 24mm stent delivery system was returned for analysis with a separated stent.A stent was returned separated from the delivery catheter.The stent was stretched and damaged.The proximal and distal ends of the stent were not as damaged as the mid-section and the stent struts could be seen to be in a crimped formation and therefore the stent did not appear to have been expanded.There was no stent on the balloon.The balloon was reviewed, and no damage noted to the balloon.The balloon was folded with crimp markings evident on the balloon body.The balloon had not been inflated.A visual and tactile examination found multiple hypotube kinks.Examination of the shaft polymer extrusion found no issues.Examination of the tip found tip damage.No other issues were identified during the product analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 20-nov-2019.It was reported that crossing difficulties were encountered.A 4.00 x 24mm synergy ii drug-eluting stent was advanced but failed to cross the lesion.The procedure was completed with another of the same device.No patient complications were reported.However, returned device analysis revealed stent damage.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9416889
Report Number2134265-2019-15053
Device Sequence Number2491464
Product Code NIQ
UDI-Device Identifier08714729840251
UDI-Public08714729840251
Combination Product (Y/N)N
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0023682826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1